Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stomach pain, watery stool, constipated. On Norflox, omeprazole, ciprofloxince. Suggest?

Sir I am 34 yr male. I have stomach trouble since 14-18 years.... Earlier I have problem of watery stool and slight abdominal pain with loose motion very frequently about every 12-16th day. I then took different medicinces like Norflox, omeprazole , ciprofloxince etc. The was effective for the time being but problem persist again within the same gap. I also taken so many ayurvedic and unani treatment. Now currently (since about 8 months) my stool is not watery nor I am constipated. The stool is solid/semi solid and I feel satisfaction after stool. But currently I am facing a problem of stomach pain at every 15-17 days. I feel very good for 15-18 days and also my hunger is well. But suddenly I feel stomache and lose my apetite for 2-3 days. Even I also do t want to drink water and eat something. After 3-4 days the problem itself deplete and I feel better. My doctor took all investigations whole abdomen ultrasound, endoscopy , lever funtion profile etc, all is OK, But my problem is as it is. After each 15-17 days I face slight stomache and lose my apetite. Althoug stool is normal. Please suggest and help.
Asked On : Thu, 14 Mar 2013
Answers:  3 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
Thank you for asking your health query here. Here is the probable diagnosis of your health issues
You are telling of stomach ache and loss of appetitive in a few days interval and earlier you have also loose motion problem. You have already completed all the investigations. So your health issues of stomach ache and loss of appetite is due to interruption of rythemical peristaltic movement of our G.I.Tract (food pipe). It is called Irritable Bowel syndrome (IBS). In IBS there are pain with loose motion, loss appetite, sudden urging for bowel clearance in few days intervals. Some persons expereince of loose motion altered with constipation. The causative factors are mostly psychological related like staying in constant stress or anxiety state, depression etc. It is advised to take fibres rich diet, drink more water, daily morning walk and yoga, do meditation, medications includes anxiolytic groups etc. In homeopathy and ayurveda IBS has good medicines and can consult to any qualified homeopathy or ayurveda too.
Hope this answer would be helpful for you. If you have any further queries do not hesitate to ask me.
Thank you
Answered: Thu, 14 Mar 2013
I find this answer helpful

 1 user finds this helpful

Ayurveda Specialist Dr. Munish Sood's  Response
1. as suggested by you and looking into your symptoms,it can be categorized under IBS which is a hyper motility as well as functional (Psychosomatic)disorder.

2. simplest cause which can be missed is indigestion?

3. being a psychosomatic disorder, tranquility of min is important, thus anxiolytics are important.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
I agree with Dr. Rangadhar regarding diagnosis in your case. The treatment part varies with every pathy. I have seen good response with addition of butter milk having roasted cumin seeds in it. This quickly reestablishes the disturbed flora and makes digestion better. Avoid tension. In Ayurveda kutaj is drug of choice.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor